# SDR 98ZZZX4264

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3427
- Make and model: Cvac 34032
- Aircraft serial: 90
- Engine: Pwa R280083AM7
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Scavenge Pump
- Part number: 212734
- Condition: Seized
- Location: Nr 2 Engine
- Part time: 1,311 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS AT CRUISE ALTITUDE OF 8,000 FEET EN ROUTE FROM HGR TO PTK.  THE NR 2 ENGINE BMCP WENT TO ZERO ALTHOUGH ENGINE CONTINUED TO OPERATE.  OIL QUANTITY DECREASED APPROXIMATELY 7 GALLONS IN 30 SECONDS.  ENGINE WAS SHUT DOWN AND AIRCRAFT DIVERTED TO ERIE, PA, AND LANDED WITHOUT INCIDENT.
